# SDR SWAA2019010928193

- Difficulty date: January 3, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 635,327 hours, 38,516 cycles
- Engine: Ge CFM567B24
- Engine time: 21,659 hours, 12,856 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: CFM567B24G22
- Part serial: 888919
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOROSCOPE INSPECTION FOUND APPROXIMATELY 3 CRACKED ON STAGE 1 LOWER PRESSURE TURBINE NGV 1 SEG W/4 VANES CRACKED 3 SEG.  R&R NR 2 ENGINE PER MT.
